# SDR ASAA2018109286781

- Difficulty date: October 28, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502154
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RIGHT SIDE FRAME ATTACH CLIP CRACK AT 500H STR26R AFT SIDE OF FRAME AS MARK. GROUNDED - YES. REMOVED CRACKED ATTACH CLIP AT FWD CARGO COMPT RIGHT SIDE FRAME AT 500H STR 26R AFT SIDE IAW B737-800 SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW ATTACH CLIP PART# 143A7502-154 IAW BOEING DWG# 143A7505 REV A AND B737-800 SRM 51-40-05. DOT REMOVED.
